MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR FEMORAL POR, LEFT, SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR FEMORAL POR, LEFT, SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-04-0235
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Synovitis (2094); Osteolysis (2377); Implant Pain (4561)
Date of Event 01/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately seven years post initial left tka, the 68 y/o female patient was revised due to osteolysis and polyethylene wear.The patient experienced synovitis and implant pain.All the implants were removed and revised in to competitor¿s products.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images and x-rays attached.The devices are not available for evaluation due to they were disposed at the hospital.No additional information is available.
 
Additional Manufacturer Narrative
Report number: 1038671-2024-00272 d10 concomitant products: three peg patella 35mm (cat# 200-02-35 / seral# (b)(6)).Femoral component cr, porous size 3.5, l (cat# 02-010-04-0235 / serial# (b)(6)).Fit tibial tray cemented size 3.5f/2.5t (cat# 02-012-45-3525 / serial# (b)(6)).E1: phone number: (b)(6).G4: 510k k140302, k123687.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-0027.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, osteolysis, and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR FEMORAL POR, LEFT, SZ 3.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key20907991
Report Number1038671-2024-04779
Device Sequence Number4008074
Product Code JWH
UDI-Device Identifier10885862158260
UDI-Public10885862158260
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140302,
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2021
Device Catalogue Number02-010-04-0235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Initial Report FDA Received Date12/11/2024
Date Device Manufactured03/10/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight88 KG